# SDR 2006FA0000262

- Difficulty date: March 1, 2006
- Submitted: March 23, 2006
- Operation: General aviation
- Aircraft: N56JK
- Make and model: Beech 95-B55
- Aircraft serial: TC1938
- Engine: Cont IO470*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: PMA20331
- Condition: Deteriorated
- Location: Lt, Rt Wings
- Part time: 2,814 hours
- Component: Fuel Cell
- Component part number: 00290032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL SYTEM CONTAMINATED WITH AN UNKNOWN SUBSTANCE.  AFTER HAVING THE ENTIRE SYSTEM DRAINED, FLUSHED AND THE ENGINE FUEL INJECTION SYSTEM OVERHAULED, THE AIRCRAFT WAS REFUELED AND FLOWN.  AFTER A SHORT FLIGHT, THE SUMPS WERE CHECKED AGAIN AND THE SUBSTANCE WAS FOUND AGAIN.  BOTH FORWARD FUEL CELLS WERE REMOVED FROM THE AIRCRAFT.  THE SPONGE-LIKE MATERIAL INSIDE THE WING ROOT HEADER TANK PORTION OF THE FUEL CELL WAS FOUND IN A DETERIORATED CONDITION AND CONTAMINATING THE ENTIRE FUEL SYSTEM. NEW FUEL CELLS WERE ORDERED.  (K)
